Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 49, NWS Milwaukee, WI

August 14, 2010Sauk County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Aug 14, 2010, 10:25 AM CDT for Sauk County, Wisconsin. It took effect at Aug 15, 2010, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 14, 2010, 10:25 AM CDT (15:25 UTC)
In effect from
Aug 15, 2010, 7:00 PM CDT
Expired
Aug 15, 2010, 9:49 AM CDT
In force
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Sauk County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baraboo River at Rock Springs (RSPW3).

Action stage
13.5 ft
Minor stage
18.5 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WGUS43 KMKX 141525
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 AM CDT SAT AUG 14 2010

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY

WIC111-150325-
/O.NEW.KMKX.FL.W.0049.100814T2331Z-100817T0821Z/
/RSPW3.1.ER.100814T2331Z.100816T0000Z.100817T0221Z.NO/
1025 AM CDT SAT AUG 14 2010

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  9:00 AM SATURDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.5 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND 
  FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
ROCK SPRINGS    18.5  13.5  17.79 09 AM 08/14   19.0 19.2 17.3 14.6

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
ROCK SPRINGS    17.79  09 AM 08/14    4.00      19.19 07 PM 08/15

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 AM-1 PM   0.00
ROCK SPRINGS: 1 PM-7 PM   0.00
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 PM   0.00

$$

WIC065-150324-
/O.NEW.KMKX.FL.W.0050.100814T2101Z-100816T0152Z/
/BCHW3.1.ER.100814T2101Z.100815T0600Z.100815T1352Z.NO/
1025 AM CDT SAT AUG 14 2010

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT  9:00 AM SATURDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
BLANCHARDVILLE  11.0   9.0  10.35 09 AM 08/14   11.1  9.4  7.6  5.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BLANCHARDVILLE  10.35  09 AM 08/14    5.13      11.26 01 AM 08/15

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 AM-1 PM   0.00
BLANCHARDVILLE: 1 PM-7 PM   0.00
BLANCHARDVILLE: 7 PM-1 AM   0.00
BLANCHARDVILLE: 1 AM-7 AM   0.00

$$
SEARS
4 follow-up statements
750 
WGUS83 KMKX 142058
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT SAT AUG 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
 
WIC111-150858-
/O.EXT.KMKX.FL.W.0049.100815T1441Z-100817T0129Z/
/RSPW3.1.ER.100815T1441Z.100816T0600Z.100816T1929Z.NO/
358 PM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  3:30 PM SATURDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND 
  FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS.

$$

WIC111-150858-
/O.EXT.KMKX.FL.W.0048.100815T2047Z-100818T0834Z/
/BABW3.1.ER.100815T2047Z.100817T0600Z.100818T0234Z.NO/
358 PM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  3:00 PM SATURDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD.

$$

WIC065-150858-
/O.EXT.KMKX.FL.W.0050.100814T2058Z-100816T0152Z/
/BCHW3.1.ER.100814T2013Z.100815T0600Z.100815T1352Z.NO/
358 PM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT  3:00 PM SATURDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
BARABOO         16.0  14.0  15.00 03 PM 08/14   15.5 16.5 17.1 14.8
BLANCHARDVILLE  11.0   9.0  10.99 03 PM 08/14   11.1  9.4  7.6  5.3
ROCK SPRINGS    18.5  13.5  17.79 03 PM 08/14   18.2 19.0 16.4 13.9

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.36  03 AM 08/14    0.91      17.27 01 AM 08/17
BLANCHARDVILLE  10.99  03 PM 08/14    5.75      11.26 01 AM 08/15
ROCK SPRINGS    17.98  12 PM 08/14    3.25      19.38 01 AM 08/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 1 PM-7 PM   0.00
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 1 PM-7 PM   0.00
BLANCHARDVILLE: 7 PM-1 AM   0.00
BLANCHARDVILLE: 1 AM-7 AM   0.00

(RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 1 PM-7 PM   0.00
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 PM   0.00
408 
WGUS83 KMKX 150118
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT SAT AUG 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
 
WIC111-151318-
/O.EXT.KMKX.FL.W.0049.100815T1609Z-100817T0238Z/
/RSPW3.1.ER.100815T1609Z.100816T0600Z.100816T2038Z.NO/
818 PM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  8:00 PM SATURDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 18.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 19.7 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND 
  FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS.

$$

WIC111-151318-
/O.EXT.KMKX.FL.W.0048.100816T0000Z-100818T0834Z/
/BABW3.1.ER.100816T0000Z.100817T0600Z.100818T0234Z.NO/
818 PM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  7:30 PM SATURDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
BARABOO         16.0  14.0  15.08 07 PM 08/14
ROCK SPRINGS    18.5  13.5  17.46 08 PM 08/14

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.36  03 AM 08/14    0.20      17.20 01 AM 08/17
ROCK SPRINGS    17.98  12 PM 08/14    2.67      19.70 01 AM 08/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BABW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00

(RSPW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 AM   0.00
ROCK SPRINGS: 7 AM-1 PM   0.00
ROCK SPRINGS: 1 PM-7 PM   0.00
360 
WGUS83 KMKX 151033
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
533 AM CDT SUN AUG 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
 
WIC111-152233-
/O.EXT.KMKX.FL.W.0049.100816T0000Z-100817T1942Z/
/RSPW3.1.ER.100816T0000Z.100816T1800Z.100817T1342Z.NO/
533 AM CDT SUN AUG 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  5:00 AM SUNDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 18.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND 
  FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS.

$$

WIC111-152232-
/O.CON.KMKX.FL.W.0048.100816T0000Z-100818T0834Z/
/BABW3.1.ER.100816T0000Z.100817T0600Z.100818T0234Z.NO/
533 AM CDT SUN AUG 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  4:00 AM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
BARABOO         16.0  14.0  15.40 04 AM 08/15
ROCK SPRINGS    18.5  13.5  16.75 05 AM 08/15

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.40  04 AM 08/15    0.06      17.20 01 AM 08/17
ROCK SPRINGS    17.98  12 PM 08/14   -0.40      20.50 01 PM 08/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BABW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00

(RSPW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 AM   0.00
ROCK SPRINGS: 7 AM-1 PM   0.00
ROCK SPRINGS: 1 PM-7 PM   0.00
682 
WGUS83 KMKX 151449
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 AM CDT SUN AUG 15 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY
 
WIC111-151519-
/O.CAN.KMKX.FL.W.0049.000000T0000Z-100817T1942Z/
/RSPW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM CDT SUN AUG 15 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  8:30 AM SUNDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 18.5 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.0 FEET.  THE 
  RIVER WILL FALL TO 17.0 FEET BY .
* IMPACT...AT 16.0 FEET...THERE IS MINOR LOWLAND FLOODING IN THE ROCK
  SPRINGS AREA.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
ROCK SPRINGS    18.5  13.5  16.45 08 AM 08/15   17.0 16.8 14.4 12.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
ROCK SPRINGS    17.98  12 PM 08/14   -1.21      17.11 01 PM 08/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 AM-1 PM   0.00
ROCK SPRINGS: 1 PM-7 PM   0.00
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 PM   0.00

SEARS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 14, 3:27 AM CDT, 6 hours 58 minutes earlier.

Area forecast discussion, Aug 14, 3:27 AM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 AM CDT SAT AUG 14 2010

.DISCUSSION...FORECAST FOCUS ON ASSESSING ANY PRECIP CHANCES TODAY
AND THIS EVENING...THEN INCOMING DRIER AIRMASS FOR SUNDAY INTO
MONDAY.

TODAY- CONFIDENCE...MEDIUM
SURFACE/850 TROUGH AXES STILL TO THE WEST WITH PLENTY OF MOISTURE
STILL AVAILABLE. MAIN CONVECTIVE FOCUS TO OUR SOUTH THIS MORNING. A
FEW SHRA HAVE POPPED UP HERE AND THERE. THE FAVORABLE FACTORS FOR
REDEVELOPMENT INCLUDE THE LOW LEVEL BOUNDARIES...850 TO SURFACE AND
INSTABILITY. HOWEVER MODEL SOUNDINGS SHOWING MUCH OF CAPE ABOVE 10K
FEET. VERY DRY AIR THROUGH A GOOD DEPTH OF THE SOUNDING. GFS
SOUNDINGS NOT IMPRESSIVE AT ALL. IN THE UPPER LEVELS...SHORTWAVE
ENERGY WILL FOCUS TO OUR NORTHWEST. BOTTOM LINE...NOT MUCH REASON TO
STRAY FROM GOING FORECAST AND THE LOW MAV/MET POPS.

TONIGHT- CONFIDENCE...MEDIUM
SHORTWAVE ENERGY SWINGS INTO THE AREA LATE ALONG WITH THE 850
TROUGH...SO WILL NEED SMALL POPS TO HANDLE THIS. THESE FEATURES NOT
COMING THROUGH AT PEAK HEATING/INSTABILITY TIME SO WILL NOT GO
TOO ROBUST ON POPS.

SUNDAY- CONFIDENCE...MEDIUM
COOLER AND DRIER AIRMASS INVADES THE AREA. BROADLY CYCLONIC FLOW
ALOFT WITH ELONGATED/SHEARED VORTICITY. SOUNDINGS LOOK VERY DRY AND
STABLE SO WILL LEAVE DRY FORECAST INTACT.

MONDAY- CONFIDENCE...MEDIUM
BROADLY CYCLONIC WNW UPPER FLOW CONTINUES WITH DRY AIRMASS. GFS
SOUNDING SHOWS JUST A BIT OF MOISTURE AROUND 7K FEET...WHILE NAM
BONE DRY.

TUESDAY- CONFIDENCE...MEDIUM
SURFACE/850 MILLIBAR RIDGE WILL HOLD. NOT MUCH TO LATCH ONTO WITHIN
THE WNW UPPER FLOW.

TUESDAY NIGHT INTO WEDNESDAY- CONFIDENCE...LOW
00Z ECMWF IMPLYING THE HIGH WILL STILL DOMINATE THIS PERIOD WHILE
THE GFS SHOWS A FRONTAL BOUNDARY SAGGING INTO THE AREA FROM THE
NORTHWEST. FOR NOW WILL LEAVE OUR GOING SLIGHT CHANCE POPS.

&&

.AVIATION...AREAS OF MVFR AND PATCHY IFR CIGS/VSBYS IN FOG.
HOWEVER AC/CI SHIELD FROM MCS MOVING ACROSS IL SHOULD KEEP IFR
FROM BECOMING WIDESPREAD. SHOWERS MAY BRUSH FAR SOUTHERN WISCONSIN
FROM THE MCS. ELSEWHERE JUST ISOLATED SHOWERS.

CLOUD SHIELD SHOULD PUSH OFF TO THE EAST THIS MORNING.  WATER VAPOR
IMAGE SHOWING EXTENSIVE MID LEVEL DRYING.  NAM SOUNDINGS INDICATE
SURFACE BASED CAPES OF 3000 J/KG THIS AFTERNOON BUT NO LIFT/TRIGGER
DUE TO WEAK FLOW.  GFS AND RUC SOUNDINGS SHOW A MORE EXTENSIVE CAP
AND CAPE OF AROUND 1000 TO 1700 J/KG.  A BIT MORE LOW LEVEL MOISTURE
BUT STILL EXTENSIVE MID LEVEL DRYING.  WILL LEAVE ANY THUNDERSTORMS
OUT OF FORECAST THIS AFTERNOON DUE TO LACK OF FORCING.

TONIGHT MID LEVEL TROF OVER THE NORTHERN PLAINS DOES PUSH INTO
WISCONSIN.  AS SUCH THE CHANCE OF THUNDERSTORMS WILL INCREASE...BUT
STILL REMAIN IN THE CHANCE CATEGORY.

PATCHY IFR/LIFR CIGS/FOG EXPECTED OVERNIGHT.

&&

.MARINE...WEAK SOUTH TO SOUTHEAST SURFACE FLOW BUT EXTENSIVE
MID/HIGH CLOUDS SHOULD KEEP FOG AREAS RATHER PATCHY EARLY THIS
MORNING.

FOG MAY BE MORE WIDESPREAD LATE TONIGHT/EARLY SUNDAY MORNING...BUT
WINDS BECOMING MORE NORTHWEST SO ANY FOG WOULD QUICKLY MIX OUT ALONG
SHORE AREAS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...COLLAR
AVIATION/MARINE...HENTZ
Hazardous weather outlook, Aug 14, 3:44 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CDT SAT AUG 14 2010

WIZ046-047-051-052-056>060-062>072-150845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
344 AM CDT SAT AUG 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A VERY WARM AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH
HEAT INDEX VALUES IN THE 90S.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES AND MOVES ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-150845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 AM CDT SAT AUG 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES AND MOVES ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:25 AM CDTRiver Flood WarningMKXLafayette19 hr

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.